Numerical simulation of an elve modulated by a gravity wave. Marshall, R., A.; Yue, J.; and Lyons, W., A. Geophysical Research Letters, 42(14):6120-6127, Wiley Online Library, 2015.
bibtex   
@article{
 title = {Numerical simulation of an elve modulated by a gravity wave},
 type = {article},
 year = {2015},
 identifiers = {[object Object]},
 pages = {6120-6127},
 volume = {42},
 publisher = {Wiley Online Library},
 id = {6ac6cb3f-5dbe-3005-8344-30d6a5ec49f4},
 created = {2020-08-28T21:00:45.987Z},
 file_attached = {false},
 profile_id = {eb96de50-298f-3351-9a45-ea97ce1570da},
 group_id = {24f361ce-2630-3152-b1d4-b3545d9865a8},
 last_modified = {2020-08-28T21:00:45.987Z},
 read = {false},
 starred = {false},
 authored = {false},
 confirmed = {true},
 hidden = {false},
 source_type = {JOUR},
 private_publication = {false},
 bibtype = {article},
 author = {Marshall, R A and Yue, Jia and Lyons, Walter A},
 journal = {Geophysical Research Letters},
 number = {14}
}
Downloads: 0